# SDR COMA0560224

- Difficulty date: April 3, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 14,642 hours, 13,596 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 5399111
- Part serial: 0714B
- Condition: Faulty
- Location: Engine
- Part time: 14,638 hours, 13,593 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5372 RECEIVED A LT ENGINE COWL CAUTION DURING CRUISE FLIGHT (IND-JFK), AIRCRAFT DIVERTED TO CVG.  REPLACED THE LT ENGINE ANTI-ICE COWL VALVE.
